# SDR SWAA2015051339629

- Difficulty date: May 3, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 25,992 hours, 11,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK CROWN AREA CORRODED AT BS 724, LBL 45.  R & R SEAT TRACK IAW EA.
